MathSciNet Relay Station
MathSciNet bibliographic data
MR1941810 05A18
Greene, Joshua E. A new short proof of Kneser's conjecture. Amer. Math. Monthly 109 (2002), no. 10, 918–920.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement